MathSciNet Relay Station
MathSciNet bibliographic data
MR842133 (87j:41049) 41A20 (41A21 41A25)
Underhill, C. Some asymptotic properties of Padé approximants to $e\sp {-x}$. Math. Comp. 47 (1986), no. 175, 253–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement